# SDR USAA2012071200011

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,286 hours, 42,306 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM CLT, EN ROUTE TO ILM, CREW REPORTED THE LANDING GEAR LIGHTS INDICATED A GREEN AND RED LEFT MAIN LANDING GEAR LIGHT ILLUMINATED, ALONG WITH A GREEN RIGHT MAIN LANDING GEAR LIGHT ILLUMINATED.  CREW ACCOMPLISHED QRH PROCEDURE, PAGE 93, LIGHT DISAGREEMENT.  LANDING GEAR EXTENDED NORMALLY.  MAINTENANCE REMOVED AND REPLACED M988 CARD PER TSM 32-09-10-101, AMM 32-09-20-404-0047 AND AMM 32-09-20-004-001.  TEST GOOD PER AMM 32-09-20-724-015.
